MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA COCR BALL HEAD 12/14 Ø 28 SIZE S -3.5

MEDACTA INTERNATIONAL SA COCR BALL HEAD 12/14 Ø 28 SIZE S -3.5
Catalog Number 01.25.011
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29 march 2018; lot 174663:120 items manufactured and released on 26 october 2017.Expiration date:2022-10-17; no anomalies found related to the problem.To date, 81 items of the same lot have been already sold without any similar reported event.Bipolar head ø28x44; (b)(4); lot 173376; 78 items manufactured and released on 26 october 2017.Expiration date: 2022-09-05.No anomalies found related to the problem.To date, 57 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of infection 2 weeks after primary.The pathogen is unknown.The surgeon revised the bipolar head and the cocr head.The surgery was completed successfully.

Brand Name
COCR BALL HEAD 12/14 Ø 28 SIZE S -3.5
Common Device Name
COCR BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7380665
Report Number3005180920-2018-00194
Device Sequence Number16546181
Product Code JDI
UDI-Device Identifier07630030805103
UDI-Public07630030805103
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K072857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/17/2022
Device Catalogue Number01.25.011
Device Lot Number174663
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2018
Initial Report FDA Received Date03/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;